Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 01, 2014, 03:50:36 PM

Login with username, password and session length


Members
  • Total Members: 23364
  • Latest: andy1
Stats
  • Total Posts: 636820
  • Total Topics: 48337
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla  (Read 2095 times)

0 Members and 1 Guest are viewing this topic.

Offline RobT

  • Member
  • Posts: 319
Atripla
« on: July 15, 2011, 04:48:43 PM »
Does anyone know of the long term side effects of being on Atripla? It seems that the side effects just diminish over time with all the information that I have researched on it, but I am beginning to have the common side effects of this. I have not had any of the side effects until now and I have taken Atripla a few months after it was released. Help, I need some advice! I spoke to my doctor about this and he is going to change me over to Edurant (Rilpivine) and Epzicom.

Rob Tripp
aka RobT (aidsmeds)


Current meds: Atripla
VL: undetectable
CD4: 630

Offline mikeyb39

  • Member
  • Posts: 923
Re: Atripla
« Reply #1 on: July 16, 2011, 12:21:18 AM »
I've been on it since December, no side-effects really except the dreams...
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline drewm

  • Member
  • Posts: 1,084
  • I have a sling and a dungeon :-P
Re: Atripla
« Reply #2 on: July 16, 2011, 12:24:03 AM »
I have been taking Atripla for 14 months. Vivid dreams and possibly high triglycerides and that's it. On the other hand my VL went from a half million to undetectable and my CD 4 from 8 to 327.
Diagnosed in  May of 2010 with teh AIDS.

PCP Pneumonia . CD4 8 . VL 500,000

ATRIPLA - VALTREX -  FLUOXETINE - FENOFIBRATE


Numbers consistent since 12/2010 - VL has remained undetectable and CD4 is anywhere from 275-325

Offline buginme2

  • Member
  • Posts: 2,843
Re: Atripla
« Reply #3 on: July 16, 2011, 01:52:54 AM »
What side effects are you experiencing? You didn't specify in your post.  I've been on Atripla for about 7 months.  I no longer experience any side effects but did in the beginning (skin rash, dreams, dizzyness mostly). 

I just got some blood work back, as Drew said I think it can raise triglicerides and cholesterol.  My triglicerides were elevated (but still within normal range) and my cholesterol has increased to about 220.  They were all normal pre Atripla. 

Offline anewpozzie

  • Member
  • Posts: 14
Re: Atripla
« Reply #4 on: July 16, 2011, 04:20:08 AM »
drank beer before and during a dose- lets see what happens !
atripla is a great option.  one pill!  of the azt!  who is still on that?

Offline RobT

  • Member
  • Posts: 319
Re: Atripla
« Reply #5 on: July 16, 2011, 01:15:08 PM »
My side effects are mainly coordination, but I am a clutz anyways. Balance has always been an issue with me and it gets worse whenever I am extremely nervous. I do have the vivid dreams, but the good kind (romantic, sexual...stuff like that).

It is bothersome that I am now getting the usual side effects of this medication. From all I have read about it is that they should diminish over time. 4+ yrs already...geez, but then again there is nothing indicating anything about the long term side effects

Rob Tripp
aka RobT


Current meds: Atripla
VL: undetectable
CD4: 630

Offline buginme2

  • Member
  • Posts: 2,843
Re: Atripla
« Reply #6 on: July 16, 2011, 10:30:52 PM »
Well, as far as long term side effects go, I don't think they know yet.  I guess we will be the first to know!  Your side effects dont sound THAT bad.  But thats up to u

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.